# SDR 9518319154

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- Engine: Pwa JT8D7B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE REPLACED THE PRBC AND INSPECTED THE ENGINE, NO DAMAGE NOTED.  SUBSEQUENT RUNUP WAS SATISFACTORY.
